# SDR FDEA202405260728

- Difficulty date: May 26, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,643 hours, 26,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51342
- Condition: Corroded
- Location: Bs 1320-1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA. 1320, LBL 24.75 SEAT TRACK HAS CORROSION. REMOVED AND REPLACED SEAT TRACK SECTION BETWEEN STA 1320 TO STA 1350 LBL 24.75 PER   SRM 53-00-52-2R FIG 201 REPAIR 3 OPTION 2, MAJOR REPAIR.
